# SDR DLM88960205

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, SMOKE IN CABIN AND COCKPIT WITH SMOKE ALARMS ON FURTHER INSP FOUND HYD TRANSFER PUMP CASE DRAIN LINE HAD FILLED ITS OVERFLOW CONTAINER.  WHICH IN TURN HAD BEEN RUNNING INTO THE APU INTAKE.  REPLACED HYD TRANSFER PUMP, DUMPED AND CLEANED DRAIN CAN.  APU WILL HAVE TO BE CLEANED TO PREVENT FURTHER CONTAMINATION OF AIR CONDITIONER SYSTEMS.
